# SDR SWIA200921343

- Difficulty date: March 30, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 20,715 hours, 17,678 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 6695 - SMOKE FILLED FLIGHT DECK AND CABIN AFTER TAKEOFF.  BLEED SYSTEM GLYCOL CONTAMINATED.  ACCOMPLISHED PACK BURN OUT.
